Alert archive / Colorado / Red Flag Warnings in 2023

Red Flag Warning 10, NWS Denver/Boulder, CO

April 11, 20238 counties in Colorado

NWS Denver/Boulder, CO issued this red flag warning at Apr 11, 2023, 2:33 PM MDT for 8 counties in Colorado. It took effect at Apr 12, 2023, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 11, 2023, 2:33 PM MDT (20:33 UTC)
In effect from
Apr 12, 2023, 12:00 PM MDT
Expired
Apr 12, 2023, 7:00 PM MDT
In force
7 hr
Issued by
NWS Denver/Boulder, CO

Counties Arapahoe County, CO, Clear Creek County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Jefferson County, CO, Lincoln County, CO, Park County, CO

The radar

The Denver radar (KFTG), 48 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.6 hours before the alert went out and 313 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2023-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2023-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3058 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

767 
WWUS85 KBOU 112033
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
233 PM MDT Tue Apr 11 2023

COZ216-241-246-247-120445-
/O.UPG.KBOU.FW.A.0007.230412T1800Z-230413T0100Z/
/O.NEW.KBOU.FW.W.0010.230412T1800Z-230413T0100Z/
/O.NEW.KBOU.FW.A.0008.230413T1800Z-230414T0200Z/
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Elbert/Central and East Douglas Counties Above 6000 Feet-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
233 PM MDT Tue Apr 11 2023

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR THE SOUTHERN FOOTHILLS, THE 
PALMER DIVIDE, AND LINCOLN COUNTY...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTH
PARK, THE SOUTHERN FOOTHILLS, PALMER DIVIDE, AND EASTERN PLAINS...

The National Weather Service in Denver has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from noon to 7 PM MDT Wednesday. A Fire Weather Watch has also
been issued. This Fire Weather Watch for wind and low relative
humidity is in effect from Thursday afternoon through Thursday
evening. The Fire Weather Watch is no longer in effect.

* Affected Area...Fire Weather Zones 216, 241, 246 and 247.

* Timing...Wednesday 12 PM MDT until 7 PM MDT Wednesday evening.

* Winds...Southwest 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 9 percent.

* Impacts...Conditions will be favorable for rapid fire spread. 
  Avoid outdoor burning and any activities that may produce 
  sparks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ214-238>240-242>245-248>251-120445-
/O.NEW.KBOU.FW.A.0008.230413T1800Z-230414T0200Z/
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-Northeast Weld County-
Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-Logan County-
Washington County-Sedgwick County-Phillips County-
233 PM MDT Tue Apr 11 2023

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTH
PARK, THE SOUTHERN FOOTHILLS, PALMER DIVIDE, AND EASTERN PLAINS...

The National Weather Service in Denver has issued a Fire Weather
Watch for wind and low relative humidity, which is in effect from
Thursday afternoon through Thursday evening.

* Affected Area...Fire Weather Zones 214, 238, 239, 240, 242, 
  243, 244, 245, 248, 249, 250 and 251.

* Timing...From 12 PM MDT Thursday until 8 PM MDT Thursday 
  evening

* Winds...Southwest 15 to 25 mph with gusts up to 45 mph.

* Relative Humidity...As low as 11 percent.

* Impacts...Conditions will be favorable for rapid fire spread. 
  Avoid outdoor burning and any activities that may produce 
  sparks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
3 follow-up statements
504 
WWUS85 KBOU 120447
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
1047 PM MDT Tue Apr 11 2023

COZ216-241-246-247-121300-
/O.CON.KBOU.FW.W.0010.230412T1800Z-230413T0100Z/
/O.CON.KBOU.FW.A.0008.230413T1800Z-230414T0200Z/
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Elbert/Central and East Douglas Counties Above 6000 Feet-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
1047 PM MDT Tue Apr 11 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT
WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE SOUTHERN
FOOTHILLS, THE PALMER DIVIDE, AND LINCOLN COUNTY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
SOUTH PARK, THE SOUTHERN FOOTHILLS, PALMER DIVIDE, AND EASTERN
PLAINS...

* Affected Area...Fire Weather Zones 216, 241, 246 and 247.

* Timing...Wednesday 12 PM MDT until 7 PM MDT Wednesday evening.

* Winds...Southwest 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 9 percent.

* Impacts...Conditions will be favorable for rapid fire spread. 
  Avoid outdoor burning and any activities that may produce 
  sparks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ214-238>240-242>245-248>251-121300-
/O.CON.KBOU.FW.A.0008.230413T1800Z-230414T0200Z/
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-Northeast Weld County-
Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-Logan County-
Washington County-Sedgwick County-Phillips County-
1047 PM MDT Tue Apr 11 2023

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
SOUTH PARK, THE SOUTHERN FOOTHILLS, PALMER DIVIDE, AND EASTERN
PLAINS...

* Affected Area...Fire Weather Zones 214, 238, 239, 240, 242, 
  243, 244, 245, 248, 249, 250 and 251.

* Timing...From 12 PM MDT Thursday until 8 PM MDT Thursday 
  evening

* Winds...Southwest 15 to 25 mph with gusts up to 45 mph.

* Relative Humidity...As low as 11 percent.

* Impacts...Conditions will be favorable for rapid fire spread. 
  Avoid outdoor burning and any activities that may produce 
  sparks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

Gimmestad
840 
WWUS85 KBOU 121044
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
444 AM MDT Wed Apr 12 2023

COZ216-241-246-247-122100-
/O.CON.KBOU.FW.W.0010.230412T1800Z-230413T0100Z/
/O.CON.KBOU.FW.A.0008.230413T1800Z-230414T0200Z/
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Elbert/Central and East Douglas Counties Above 6000 Feet-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
444 AM MDT Wed Apr 12 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE SOUTHERN
FOOTHILLS, THE PALMER DIVIDE, AND LINCOLN COUNTY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
SOUTH PARK, THE SOUTHERN FOOTHILLS, PALMER DIVIDE, AND EASTERN
PLAINS...

* Affected Area...Fire Weather Zones 216, 241, 246 and 247.

* Timing...Red Flag Warning from Noon to 7 PM MDT today. Fire
  Weather Watch Thursday Noon until 8 PM MDT.

* Winds...Southwest 10 to 20 mph with gusts to 30 mph today.
  Southwest 20 to 30 mph with gusts up to 45 mph Thursday.

* Relative Humidity...As low as 7 percent today and 
  12 percent Thursday.

* Impacts...Conditions will be favorable for rapid fire spread. 
  Avoid outdoor burning and any activities that may produce 
  sparks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ214-238>240-242>245-248>251-122100-
/O.CON.KBOU.FW.A.0008.230413T1800Z-230414T0200Z/
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-Northeast Weld County-
Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-Logan County-
Washington County-Sedgwick County-Phillips County-
444 AM MDT Wed Apr 12 2023

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
SOUTH PARK, THE SOUTHERN FOOTHILLS, PALMER DIVIDE, AND EASTERN
PLAINS...

* Affected Area...Fire Weather Zones 214, 238, 239, 240, 242, 
  243, 244, 245, 248, 249, 250 and 251.

* Timing...From 12 PM MDT Thursday until 8 PM MDT Thursday 
  evening

* Winds...Southwest 15 to 25 mph with gusts up to 40 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...Conditions will be favorable for rapid fire spread. 
  Avoid outdoor burning and any activities that may produce 
  sparks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

Gimmestad/Cooper
142 
WWUS85 KBOU 122035
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
235 PM MDT Wed Apr 12 2023

COZ216-241-246-247-130445-
/O.UPG.KBOU.FW.A.0008.230413T1800Z-230414T0200Z/
/O.NEW.KBOU.FW.W.0011.230413T1800Z-230414T0200Z/
/O.CON.KBOU.FW.W.0010.000000T0000Z-230413T0100Z/
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Elbert/Central and East Douglas Counties Above 6000 Feet-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
235 PM MDT Wed Apr 12 2023

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR THE SOUTHERN FOOTHILLS,
THE PALMER DIVIDE, AND LINCOLN COUNTY...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR SOUTH PARK, THE SOUTHERN 
FOOTHILLS, PALMER DIVIDE, AND EASTERN PLAINS...

The National Weather Service in Denver has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from noon to 8 PM MDT Thursday. The Fire Weather Watch is no
longer in effect.

* Affected Area...Fire Weather Zones 216, 241, 246 and 247.

* Timing...Red Flag Warning from Noon to 7 PM MDT today. Fire 
  Weather Watch Thursday Noon until 8 PM MDT.

* Winds...Southwest 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 7 percent.

* Impacts...Conditions will be favorable for rapid fire spread. 
  Avoid outdoor burning and any activities that may produce 
  sparks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ214-238>240-242>245-248>251-130445-
/O.UPG.KBOU.FW.A.0008.230413T1800Z-230414T0200Z/
/O.NEW.KBOU.FW.W.0011.230413T1800Z-230414T0200Z/
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-Northeast Weld County-
Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-Logan County-
Washington County-Sedgwick County-Phillips County-
235 PM MDT Wed Apr 12 2023

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR DENVER METRO, NORTHERN URBAN
CORRIDOR, AND NORTHEAST PLAINS OF COLORADO...

The National Weather Service in Denver has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from noon to 8 PM MDT Thursday. The Fire Weather Watch is no
longer in effect.

* Affected Area...Fire Weather Zones 214, 238, 239, 240, 242, 
  243, 244, 245, 248, 249, 250 and 251.

* Timing...From 12 PM MDT Thursday until 8 PM MDT Thursday 
  evening

* Winds...Southwest 15 to 25 mph with gusts up to 45 mph.

* Relative Humidity...As low as 11 percent.

* Impacts...Conditions will be favorable for rapid fire spread. 
  Avoid outdoor burning and any activities that may produce 
  sparks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Apr 11, 11:25 AM MDT, 3 hours 8 minutes earlier.

Area forecast discussion, Apr 11, 11:25 AM MDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1125 AM MDT Tue Apr 11 2023

.UPDATE...
Issued at 1124 AM MDT Tue Apr 11 2023

Upper ridging in place over the CWA at this time. There are just
a few high clouds around. At the surface, the winds across the CWA
are pretty weak. Temperatures are well into the 70s across the
plains right now, with 60s in the foothills. Denver's DIA will
likely have a new record daily high temperature shortly with the
current reading at 79 degrees F and the record for the day sitting
at 80 degrees F. Will make some cosmetic changes to the
temperature, sky and wind GFE grids based on current conditions
and real data.

&&

.SHORT TERM...(Today and tonight)
Issued at 248 AM MDT Tue Apr 11 2023

An upper level ridge will remain over the area today with dry
conditions and well above normal temperatures. 850-700 mb temps
would support highs in the lower to mid 80s across nern CO. Record
high at Denver is 80 and can't imagine that won't be broken this
aftn. In addition, will likely see other locations with record highs
today as well.

For tonight it will remain dry with mild lows overnight across the
plains.

.LONG TERM...(Wednesday through Monday)
Issued at 248 AM MDT Tue Apr 11 2023

Another record warm day expected on Wednesday as an increasing
southwesterly flow aloft develops over the region ahead of an
approaching trough over the Pacific Northwest. The record high
temperature of 79 in Denver on the 12th, will be easily broken for
Wednesday with the high around 84. There will be a chance of some
weak showers in the high country by Wednesday afternoon. Inverted
V type profiles for Denver with minimal CAPES but stronger DCAPE
values around 1400 j/kg, which could result in virga and gusty
outflow winds to 50 mph across the plains. Gusty southerly winds
to 35 mph possible especially along the Palmer Divide Wednesday
afternoon. On Thursday, the flow aloft increases further with even
stronger winds expected across the plains in the afternoon.
Increasing mid/upper level moisture from the west, will shave a
few degrees off the expected high temperatures, but it will still
be close to 15 degrees above the normal. Reference the fire
weather section below for additional details for Wednesday and
Thursday.

A cold front will push across the region Thursday night, with the
trough moving across the northern and central Rockies Friday into
Friday night. High temperatures will 20-25 degrees cooler by
Friday with a showers likely across much of the region. There will
be weak instability in the afternoon over the elevated terrain,
enough for isolated thunderstorm coverage. Continued cool but
drier weather is forecast for Saturday, with a more subsident
northwesterly flow aloft over CO. Outside of some scattered snow
showers in the mountains northwest facing slopes it will be dry. A
ridge will build back over the region starting on Sunday with a
trend of dry and warm weather expected through the early part of
next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1124 AM MDT Tue Apr 11 2023

Models keep normal diurnal wind patterns going at DIA today and
tonight. Wind speeds will be on the low side. There will not be
any ceiling issues.

&&

.FIRE WEATHER...
Issued at 248 AM MDT Tue Apr 11 2023

Elevated fire conditions will be in place this afternoon across
portions of the plains due to warm temperatures and low humidity.
However, winds should stay below Red Flag criteria in most
locations.

Critical fire weather conditions will occur Wednesday mainly along
the southern foothills, Palmer Divide, and adjacent plains due to
low relative humidity as low as 10 percent and gusty southwest
winds producing gusts up to 35 mph. These conditions are expected
to continue until early Wednesday evening. Thursday, winds will
be stronger, with another period of elevated to critical fire
weather conditions in the afternoon. No fire weather watch yet,
but may again be needed at some point for Thursday afternoon.
Cooler temperatures and a good chance of showers will allow for
some relief for Friday.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Wednesday afternoon through Wednesday
evening for COZ216-241-246-247.

&&

UPDATE.........RJK
SHORT TERM.....RPK
LONG TERM......Cooper
AVIATION.......RJK
FIRE WEATHER...Cooper
Hazardous weather outlook, Apr 11, 10:22 AM MDT, 4 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1022 AM MDT Tue Apr 11 2023

COZ030>051-121630-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1022 AM MDT Tue Apr 11 2023

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Elevated fire weather conditions will be in place across Lincoln
and Washington Counties afternoon due to very warm temperatures
and low humidity. A few daily record high temperatures are
possible as well.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Dry conditions with above normal temperatures expected across the
plains Wednesday and Thursday, with a chance of showers each
afternoon in the mountains. Winds will increase on Wednesday
and will result in elevated to critical fire weather conditions
across the plains and possibly South Park. Although temperatures
will not be as warm on Thursday, stronger winds are expected
across the plains which will again likely bring elevated to
critical fire weather conditions to those areas.

The next system arrives Friday which may bring increasing chances
of precipitation to the region along with much cooler
temperatures through Saturday. Drier and warmer weather will
return on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 2:33 PM MDTFire Weather WatchBOUAdams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 13 more24 hr

Nearby

Red Flag Warnings in Colorado, 2023Every red flag warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.